A Note On Passepartout Problems
AbstractThis note provides a methodological contribution to the allocation of joint revenues obtained from passepartouts. In a passepartout system, a group of service providers offers a passepartout that allows its owners the use of specified services for an unlimited number of times during a fixed period of time. The corresponding allocation problem is, then, how to share the total joint revenues of the passepartout system adequately among the service providers. Arguments are provided to model a passepartout problem within the framework of bankruptcy and context-specific properties are considered in order to select an appropriate allocation rule.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by World Scientific Publishing Co. Pte. Ltd. in its journal International Game Theory Review.
Volume (Year): 14 (2012)
Issue (Month): 02 ()
Contact details of provider:
Web page: http://www.worldscinet.com/igtr/igtr.shtml
Other versions of this item:
- B4 - Schools of Economic Thought and Methodology - - Economic Methodology
- C0 - Mathematical and Quantitative Methods - - General
- C6 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling
- C7 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory
- D5 - Microeconomics - - General Equilibrium and Disequilibrium
- D7 - Microeconomics - - Analysis of Collective Decision-Making
- M2 - Business Administration and Business Economics; Marketing; Accounting - - Business Economics
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Juan D. Moreno-Ternero, 2006.
"Proportionality And Non-Manipulability In Bankruptcy Problems,"
International Game Theory Review (IGTR),
World Scientific Publishing Co. Pte. Ltd., vol. 8(01), pages 127-139.
- MORENO-TERNERO, Juan D., . "Proportionality and non-manipulability in bankruptcy problems," CORE Discussion Papers RP -1898, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Gustavo Bergantiños & Juan D. Moreno-Ternero, 2013. "The axiomatic approach to the problem of sharing the revenue from bundled pricing," Working Papers 13.04, Universidad Pablo de Olavide, Department of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim).
If references are entirely missing, you can add them using this form.